# SDR 96ZZZX5709

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8314B
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8129021
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Elbow
- Part number: LW15806
- Condition: Cracked
- Location: Turbo Inlet
- Part time: 1,676 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE OIL CHANGE, NOTICED EXHAUST RESIDUE AROUND WASTEGATE ASSEMBLY.  FOUND INLET ELBOW FROM CYLINDERS NR 1, NR 3, AND NR 5 CRACKED.  THIS PART IS NOT PART OF AD REQUIRING COMPONENT CHANGE.  SUBMITTER RECOMMENDS MAKING REPLACMENT PART OF THICKER MATERIAL.
